# SDR SWAA2024110543315

- Difficulty date: September 28, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 57,420 hours, 29,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED 277 AND S-10R AT PASSENGER CABIN 2024-597164<[01] REPLACED TIE CLIP LOCATED 277 AND S-10R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 141A1110 SHEET 18 REV - DWG 141A8380 SHEET 21 REV- SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED TIE CLIP LOCATED 277 AND S-10R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 141A1110 SHEET 18 REV - DWG 141A8380 SHEET 21 REV- SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED TIE CLIP LOCATED 277 AND S-10R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 141A1110 SHEET 18 REV - DWG 141A8380 SHEET 21 REV- . CERTIFIED AS RII. SEE INDIVIDUAL SIGN OFF BELOW.
